@article{BSMF_1993__121_3_353_0, author = {Abouelaz, Ahmed and Daher, Radouan}, title = {Sur la transformation de Radon de la sph\`ere $S^d$}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, volume = {121}, year = {1993}, pages = {353-382}, doi = {10.24033/bsmf.2212}, mrnumber = {94g:22015}, zbl = {0798.44002}, language = {fr}, url = {http://dml.mathdoc.fr/item/BSMF_1993__121_3_353_0} }
Abouelaz, Ahmed; Daher, Radouan. Sur la transformation de Radon de la sphère $S^d$. Bulletin de la Société Mathématique de France, Tome 121 (1993) pp. 353-382. doi : 10.24033/bsmf.2212. http://gdmltest.u-ga.fr/item/BSMF_1993__121_3_353_0/
[1] On the Abel Transform and its Inversion, Ph. D. Thesis, Leiden University, 1987.
. -[2] Tables of Integral Transforms, vol. 3. - Mc Graw-Hill, New-York, 1954.
, , and . -[3] Analyse harmonique et fonctions spéciales, École d'été d'analyse harmonique de Tunis, 1984.
. -[4] Analyse harmonique. - C.I.M.P.A, 1982.
. -[5] Géométrie intégrale et théorie des représentations. - Monographies Universitaires de Mathématiques, vol. 5, Dunod, 1962.
, and . -[6] Les distributions. - Collection Universitaire de Mathématiques, Dunod, 1962. | MR 24 #A2235 | Zbl 0115.10102
and . -[7] Groups and geometric analysis. - Academic Press, 1984. | MR 86c:22017 | Zbl 0543.58001
. -[8] A duality for symmetric spaces with applications to group representations, Advan. Math., t. 5, 1970, p. 1-154. | MR 41 #8587 | Zbl 0209.25403
. -[9] The Radon transform on Euclidean spaces, Compact two-point Homogeneous Spaces and Grassmann Manifolds, Acta. Math., t. 113, 1965, p. 153-180. | MR 30 #2530 | Zbl 0163.16602
. -[10] A New Proof a Paley-Wiener Theorem for the Jacobi-transform, Arkiv for Math., t. 13, 1975. | MR 51 #11028 | Zbl 0303.42022
. -[11] Jacobi Functions and Analysis on Non Compact Semi-simple Lie Groups, in Special Functions. - R.A. Askey et al., Reidel Pub. Comp., 1984, p. 1-85. | MR 86m:33018 | Zbl 0584.43010
. -[12] Fourier Analysis on the Sphere, Trans. Amer. Math. Soc., t. 209, 1975, p. 1-31. | MR 52 #11486 | Zbl 0308.43009
. -[13] LP-Estimates for Radon Transforms in Euclidean and non Euclidean Spaces, Duke Math. J., t. 48, 1981, p. 699-727. | MR 86k:43008 | Zbl 0477.44003
. -[14] The Theory of Functions, 2nd ed. - Oxford Univ. Press, London and New-York, 1939. | JFM 65.0302.01
. -[15] Transformation intégrale de Weyl et théorème de Paley-Wiener associés à un opérateur différentiel singulier sur (0, ∞), J. Math. Pures et Appl., t. 60, 1981, p. 51-98. | MR 83i:47058 | Zbl 0416.44002
. -